Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: benzodiazepine withdrawal jodsteroo

Posted by Elizabeth on May 29, 2001, at 21:04:32

In reply to BENZODIAZAPINE WITHDRAWL...please help!!!, posted by jodsteroo on May 29, 2001, at 2:33:26

> has anyone gone through a benzo withdrawl? i tapered slowlet but still getting extreem withdrawl symptomed and its been almost a month since i stopped klonopin at 1/8th of a mg.im having extreem muscle tension and headaches...and tons of other psysical symptomes... has anyone else gon through this and if so how long did it last before you felt better?

How long were you on 1/8 mg before you stopped taking the Klonopin? I've never been through benzo withdrawal but am told that the last little bit is the hardest part. You might have to decrease it even slower, eventually getting down to amounts that you can't measure precisely (like, a few shavings from a 0.5 mg pill).

You might try switching to Tranxene (clorazepate), a very long-acting benzo. Tapering off Tranxene would likely be easier. Another strategy that has sometimes helped people get off of benzos is to take an anticonvulsant like Neurontin, Depakote, or Tegretol.

I hope you're able to emerge from the withdrawal syndrome okay. Keep us posted as to how you're doing.

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:64564
URL: http://www.dr-bob.org/babble/20010522/msgs/64662.html